# SDR SWAA2022112970626

- Difficulty date: November 12, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDE SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION AROUND NUT PLATE HOLES BS 500A TO BS500I RBL24.5 WL156 / [01] UPDATED MEASUREMENT TABLE #20 FOR PICTURE OF CORROSION ATTACHED;[02] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500E+12' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS2678 EXP 4/2023;[03] VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2;[04] VERIFIED CORRECTIVE ACTION ITEMS 1; 2; 3. VERIFIED APPLICABILITY OF SRM 53-00-53-1A-2. VERIFIED DAMAGE IS OUT OF LIMITS PER SRM 53-00-53-1A-2. VERIFIED MEASUREMENT TABLE IS COMPLETED.;[05] REMOVED FCB RH FLOOR TO SIDE SUPPORT PLATE BS500A TO BS500I RBL24.5 WL156 IAW SRM 51-40-02.;[06] LOCATED; DRILLED AND DEBURRED NEW FLOOR TO SIDE SUPPORT PLATE BS500A TO BS500I RBL24.5 WL156 IAW SRM 51-40-02 AND DWG #143A7500.;[07] VERIFIED CORRECTIVE ACTION #6;[08] OK TO INSTALL;[09] VERIFIED CORRECTIVE ACTION #8 OK TO INSTALL;[10] INSTALLED NEW FCB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS500A TO BS500I; RBL24.5; WL156 PER DWG 143A7500 AND SRM 51-40-02-0G-0.;[11] VERIFIED CORRECTIVE ACTION #10
